Cookies?
Library Header Image
LSE Research Online LSE Library Services

Short communication: a note on utility maximization with proportional transaction costs and stability of optimal portfolios

Bayraktar, Erhan, Czichowsky, Christoph, Dolinskyi, Leonid and Dolinsky, Yan (2021) Short communication: a note on utility maximization with proportional transaction costs and stability of optimal portfolios. SIAM Journal on Financial Mathematics, 12 (4). SC115 - SC125. ISSN 1945-497X

[img] Text (notearxiv (002)) - Published Version
Download (264kB)

Identification Number: 10.1137/21M1431382

Abstract

The aim of this short note is to establish a limit theorem for the optimal trading strategies in the setup of the utility maximization problem with proportional transaction costs. This limit theorem resolves the open question from [E. Bayraktar, L. Dolinskyi, and Y. Dolinsky, Finance Stoch., 24 (2020), pp. 1013-1034]. The main idea of our proof is to establish a uniqueness result for the optimal strategy. The proof of the uniqueness is heavily based on the dual approach which was developed recently in [Ch. Czichowsky and W. Schachermayer, Ann. Appl. Probab., 26 (2016), pp. 1888- 1941; Ch. Czichowsky, W. Schachermayer, and J. Yang, Math. Finance, 27 (2017), pp. 623-658; Ch. Czichowsky et al., Finance Stoch., 22 (2018), pp. 161-180].

Item Type: Article
Official URL: https://epubs.siam.org/journal/sjfmbj
Additional Information: © 2021 SIAM
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 15 Nov 2021 16:42
Last Modified: 06 Jun 2022 14:48
URI: http://eprints.lse.ac.uk/id/eprint/112611

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics